# SDR SIMA20130819002

- Difficulty date: August 19, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 32,403 hours, 29,410 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12022656053
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A BIRD STRIKE AT 12,000 FT, ON LT NOSE. A 6 INCH HOLE IN THE NOSE.  ACFT REMOVED FROM SERVICE.  REMOVED FUSELAGE SKIN AT FRAMES 1A TO 3 LT IAW SRM 51-40-02.  REPLACED SKIN PANEL AND FRAME 2 ON LT FOWARD FUSELAGE 1 IAW SRM 51-40-02. ACFT RETURNED TO SERVICE.
